Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 584643, 11 pages
http://dx.doi.org/10.1155/2012/584643
Research Article

Some Identities on Bernoulli and Hermite Polynomials Associated with Jacobi Polynomials

1Department of Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
2Department of Mathematics, Sogang University, Seoul, Republic of Korea
3Hanrimwon, Kwangwoon University, Seoul 139-701, Republic of Korea

Received 17 July 2012; Accepted 9 August 2012

Academic Editor: Josef Diblík

Copyright © 2012 Taekyun Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Dae San Kim, and Seog-Hoon Rim, “Some identities involving Gegenbauer polynomials,” Advances In Difference Equations, 2012. View at Publisher · View at Google Scholar
  • Zhaoxiang Zhang, “Some identities involving generalized Gegenbauer polynomials,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Yeol Je Cho, Praveen Agarwal, Qasem Al-Mdallal, and Shilpi Jain, “Fractional differential equations for the generalized Mittag-Leffler function,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Taekyun Kim, Dae Kim, Jongkyum Kwon, and Dmitry Dolgy, “Expressing Sums of Finite Products of Chebyshev Polynomials of the Second Kind and of Fibonacci Polynomials by Several Orthogonal Polynomials,” Mathematics, vol. 6, no. 10, pp. 210, 2018. View at Publisher · View at Google Scholar